MathSciNet Relay Station
MathSciNet bibliographic data
MR2653590 (2011e:92101) 92D30 (34D23)
Yang, Hongzhi; Wei, Huiming; Li, Xuezhi Global stability of an epidemic model for vector-borne disease. J. Syst. Sci. Complex. 23 (2010), no. 2, 279–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement